Advertisement

Inventiones mathematicae

, Volume 51, Issue 3, pp 267–269 | Cite as

Non-existence de certains polygones généralisés. II

Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. 1.
    Tits, J.: Non-existence de certains polygones généralisés, I. Inventiones Math.36, 275–284 (1976)CrossRefGoogle Scholar
  2. 2.
    Tits, J.: Moufang octogons and Ree groups of type2 F 4. To appearGoogle Scholar
  3. 3.
    Weiss, R.: The nonexistence of certain Moufang polygons. Inventiones Math.,51, 261–266 (1979)Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • J. Tits
    • 1
  1. 1.Collège de FranceParis Cedex 05France

Personalised recommendations